RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 9, Number 1  

This issue of the Moscow Mathematical Journal is dedicated to Pierre Deligne on the occasion of his 65th birthday


A tribute to Pierre Deligne
S. Gusein-Zade, Yu. Ilyashenko, D. Kaledin, A. Kuznetsov, S. Lando, A. Sossinski, M. Tsfasman, V. Vassiliev, A. Vershik
1
Stability conditions, wall-crossing and weighted Gromov–Witten invariants
Arend Bayer, Yu. I. Manin
3
Sur la fonctorialité, pour $\mathrm{GL}(4)$, donnée par le carré extérieur
Guy Henniart
33
“La descente galoisienne …”
Luc Illusie
47
From —lausen to —arlitz: low-dimensional spin groups and identities among character sums
Nikolas M. Katz
57
Notes on character sheaves
G. Lusztig
91
Rational Tate Ůlasses
J. S. Milne
111
Remarks on generators and dimensions of triangulated categories
Dmitri Orlov
143
On the Hodge filtration of Hodge modules
Morihiko Saito
151
A minkowski-style bound for the orders of the finite subgroups of the Cremona group of rank 2 over an arbitrary field
J.-P. Serre
183
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019